My girlfriend and I were having sex for the first time when we were finishing I realized the tip had blown out I'm pretty sure I pulled out but not a 100% sure I didn't get any inside her I got her the pill 30 mins to a hour after we had sex which this was last Friday Now today she says she's been feeling sick and light headed in scared to death she's pregnant can anyone help and tell me if you got sick while taking it or anything?
It is normal to get all sorts of hormonal symptoms for a couple of weeks after using Plan B. It is a huge dose of hormone for the body to handle/process.
It depends where you are in your cycle as to what symptoms you experience after taking Plan B. Sometimes you'll bleed, sometimes you won't.
It is common that her next period will come up to a week or two late, & that before that, she might get bleeding from the Plan B, which may be heavy, or could be just a brown discharge or spotting.
She may experience hormonal side effects such as sore breasts, bleeding, dizziness, back ache, cramping, bloating, nausea, spots, mood swings, depression etc.
A tip - When the condom is about to be put on the penis, hold the tip. This prevents air getting trapped inside the condom, as you roll it down. If air gets trapped inside, it may lead to the condom bursting during intercourse.
Always hold the base of the condom on the penis as you withdraw. This prevents it accidentally slipping off inside of your partner.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Dec 2013 • 3 answers
Posted 16 Feb 2015 • 1 answer
Posted 9 Aug 2015 • 1 answer
Posted 28 May 2016 • 2 answers
Posted 14 Oct 2016 • 2 answers